# SDR RYN76393A

- Difficulty date: October 19, 2002
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N7639U
- Make and model: Boeing 727222
- Aircraft serial: 19912
- Engine: Pwa JT8D5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CRACK ON LT MAIN LANDING GEAR SUPPORT BEAM, OB ATTACH LUGS AT UPPER LOCK BOLT LUG.
